Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Chebyshev measures
HTML articles powered by AMS MathViewer

by Raphaël Cerf and Carlo Mariconda PDF
Proc. Amer. Math. Soc. 125 (1997), 3321-3329 Request permission


We introduce Chebyshev measures. We generalize the representation theorem concerning both measures admitting a density function which is a $T$–system and oriented measures.
  • Raphaël Cerf and Carlo Mariconda, On bang-bang constrained solutions of a control system, SIAM J. Control Optim. 33 (1995), no. 2, 554–567. MR 1318664, DOI 10.1137/S0363012992242034
  • Raphaël Cerf and Carlo Mariconda, Oriented measures with continuous densities and the bang-bang principle, J. Funct. Anal. 126 (1994), no. 2, 476–505. MR 1305077, DOI 10.1006/jfan.1994.1155
  • R. Cerf – C. Mariconda, Oriented measures, J. Math. Anal. Appl. 197 (1996), 925–944.
  • Samuel Karlin and William J. Studden, Tchebycheff systems: With applications in analysis and statistics, Pure and Applied Mathematics, Vol. XV, Interscience Publishers John Wiley & Sons, New York-London-Sydney, 1966. MR 0204922
  • M. G. Kreĭn and A. A. Nudel′man, The Markov moment problem and extremal problems, Translations of Mathematical Monographs, Vol. 50, American Mathematical Society, Providence, R.I., 1977. Ideas and problems of P. L. Čebyšev and A. A. Markov and their further development; Translated from the Russian by D. Louvish. MR 0458081
  • N. G. Lloyd, Degree theory, Cambridge Tracts in Mathematics, No. 73, Cambridge University Press, Cambridge-New York-Melbourne, 1978. MR 0493564
  • R.T. Rockafeller, Convex Analysis, Princeton University Press, Princeton, New Jersey, 1972.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 41A50, 46G10, 52A20
  • Retrieve articles in all journals with MSC (1991): 41A50, 46G10, 52A20
Additional Information
  • Raphaël Cerf
  • Affiliation: Université Paris sud, Mathématiques, bâtiment 425, 91405 Orsay Cedex, France
  • MR Author ID: 349311
  • Email:
  • Carlo Mariconda
  • Affiliation: Dipartimento di Matematica pura e applicata, Università di Padova, 7 via Belzoni, 35131 Padova, Italy
  • Email:
  • Received by editor(s): August 29, 1995
  • Received by editor(s) in revised form: June 13, 1996
  • Additional Notes: The second author (C.M.) was supported by a Grant of the Consiglio Nazionale delle Ricerche (Grant 203.01.62).
  • Communicated by: J. Marshall Ash
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3321-3329
  • MSC (1991): Primary 41A50, 46G10, 52A20
  • DOI:
  • MathSciNet review: 1422852